Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Joyofok

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Joyofok

  • Rank
    New Member

Profile Information

  • Location
    Oklahoma
  1. Good morning everyone!! I have a quick question.....today will be my 3rd day on Accutane and it feels like I have had a good work out on my stomach.....but without any effort from me!!!! Has anyone else experienced this? I know it says that you can get sore muscles/joints etc. but I was curious. I am on 20 mg once a day.
  2. June 15, 2006 (Day 2) Well, after day 1 without any side effects, I am ready to take Accutane on!!! To tell the truth, the list of side effects really scares me.......but, I have 5 pharmacists in my family and they have me freaked out about taking ANY kind of meds!!!! Looking at my face today, there is nothing new to mention, but I am expecting an IB at any given moment. Thats OK though, I can't wait to take this journey!!! Joy
  3. 06/14/06 (Day 1) After reading so many of these message boards, I have decided to jump in!! Today is my first day using Accutane (Claravis) and I am sooooo excited!! My Derm has me on the 20 mg, just once a day. My acne isn't too bad, but it takes FOREVER for any kind of pimple to go away!! I get these bumps around my temples and forhead that just never go away but my primary breakout areas are my lower cheeks (by my mouth) and chin. I have some that are over 2 months old and show no sign
×